MathSciNet Relay Station
MathSciNet bibliographic data
MR2335799 (2008i:05059) 05C15 (05C25 57M15)
Babson, Eric; Kozlov, Dmitry N. Proof of the Lovász conjecture. Ann. of Math. (2) 165 (2007), no. 3, 965–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement